MAUDE Adverse Event Report: SYNTHES GMBH 2.4 LOCKING SCREW SLF-TPNG SD RECESS 20; SCREW, FIXATION, BONE

SYNTHES GMBH 2.4 LOCKING SCREW SLF-TPNG SD RECESS 20; SCREW, FIXATION, BONE
Catalog Number 212.820
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Fatigue (1849); Pain (1994); Insufficient Information (4580)
Date of Event 01/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that on an unknown date the patient fell off her bike.She sustained a left posterolateral elbow dislocation and other injuries.On (b)(6), 2024 the patient underwent open reduction and internal fixation of a closed displaced fracture of the radial head/neck, primary repair of lateral ulnar collateral ligament using local tissue, and open treatment of the elbow dislocation.A radial head fracture fragment was excised and the remaining radial head was anatomically reduced and stabilized using a 2.4mm locking compression plate.The lateral ulnar collateral ligament was repaired using a metal anchor and fiberwire.The procedure was unsuccessful it sounds like a failure of the hardware.A ct scan on (b)(6), 2025 revealed that some volar fragments not included in the fixation appeared increasingly displaced.There was also concerned for possible loosening or infection at the lateral epicondyle anchor, along with small bony fragments in the posterolateral elbow.(b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b3,b7,h6 health effect ( clinical and impact code).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated event description: on (b)(6) 2025, patient underwent a left elbow hardware removal, radial head arthroplasty and surgery as needed since patient began having pain that has not subsided after her initial surgery.She had a constant sharp pain throughout her forearm.With overhead motion, she describes charley-horse sensation in her biceps.She is weak and unable to hold plates.Motion is painful.She denies any numbness or tingling.She is also concerned about cords developing in the palm of her hand.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: b1 adverse event, b2 is required intervention, b5, d10 concomitant if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4 LOCKING SCREW SLF-TPNG SD RECESS 20
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22309356
Report Number8030965-2025-06257
Device Sequence Number15453016
Product Code HWC
UDI-Device Identifier10886982152879
UDI-Public(01)10886982152879
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212.820
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer07/08/2025
04/01/2026
04/17/2026
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/09/2025
04/07/2026
04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.4 CORTEX SCREW SLF-TPNG T8 SD REC 16.; 2.4 LCP RADIAL HEAD RIM PL 2 HOLES-LFT.; 2.4 LOCKING SCREW SLF-TPNG SD RECESS 14.; 2.4 LOCKING SCREW SLF-TPNG SD RECESS 16.; 2.4 LOCKING SCREW SLF-TPNG SD RECESS 18.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale